| Model Number |
305U221 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aortic Insufficiency (1715); Aortic Valve Stenosis (1717)
| Date of Event |
10/09/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 3 years and 10 months post implant of this 21 mm bioprosthetic aortic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.Subsequently 1 month later the patient successfully had an aortic valve-in-valve replacement with a transcatheter valve due to stenosis and moderate insufficiency. no additional adverse patient effects were reported.